Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 92, NWS Quad Cities, IA

June 8, 2008Carroll County, Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 10:17 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 10:17 AM CDT (15:17 UTC)
Expired
Jun 8, 2008, 11:02 AM CDT
In force
45 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 101 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:20 AM CDTTSTM WND DMG2 Sw Freeport, ILTREES DOWN ACROSS POWER LINES, POWER LINES DOWN, POWER OUT.
Jun 8, 10:20 AM CDTTSTM WND DMGFreeport, ILLARGE TREE LIMBS DOWN ON TOP OF POWER LINES. TOOK OUT POWER TO PARTS OF TOWN. TREE LIMBS OVER 6 INCHES IN DIAMETER.
Jun 8, 10:30 AM CDTTSTM WND DMG4 Ne Freeport, ILON DAKOTA ROAD, TREES TOOK DOWN POWER LINES. POWER OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 9:47 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 081516
SVRDVN
ILC015-085-177-081615-
/O.NEW.KDVN.SV.W.0092.080608T1517Z-080608T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...
  SOUTHEASTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
  STEPHENSON COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1115 AM CDT.

* AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR MASSBACH...OR
  11 MILES NORTHWEST OF MOUNT CARROLL...AND MOVING EAST AT 47 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLUM RIVER AROUND 1025 AM CDT...
  PEARL CITY AROUND 1035 AM CDT...
  FREEPORT AROUND 1045 AM CDT...
  CEDARVILLE AROUND 1050 AM CDT...
  RIDOTT AND DAKOTA AROUND 1055 AM CDT...
  ROCK CITY AROUND 1100 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
      4210 8969 4200 8995 4202 9009 4230 9018
      4250 8987
TIME...MOT...LOC 1517Z 255DEG 41KT 4221 9008

$$

ERVIN
4 follow-up statements
000 
WWUS53 KDVN 081530
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 AM CDT SUN JUN 8 2008

ILC015-085-177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1029 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CARROLL...STEPHENSON AND SOUTHEASTERN JO DAVIESS COUNTIES...

AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF STRONG TOS SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED BETWEEN FREEPORT AND MOUNT CARROL...MOVING EAST AT 47 MPH.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
      4210 8969 4200 8995 4202 9009 4230 9018
      4250 8987
TIME...MOT...LOC 1529Z 255DEG 41KT 4224 8990

$$

ERVIN
000 
WWUS53 KDVN 081540
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 AM CDT SUN JUN 8 2008

ILC085-081549-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
JO DAVIESS IL-
1039 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JO DAVIESS COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHERMOVED 
OUT OF THE WARNED AREA.  THEREFORE THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND 
GUSTY WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
      4210 8969 4200 8995 4210 8994 4248 8981
TIME...MOT...LOC 1539Z 255DEG 41KT 4226 8975

$$

ILC015-177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-CARROLL IL-
1039 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN CARROLL AND STEPHENSON COUNTIES...

AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
BOLTON...OR 8 MILES WEST OF FREEPORT...MOVING EAST AT 47 MPH.


THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
      4210 8969 4200 8995 4210 8994 4248 8981
TIME...MOT...LOC 1539Z 255DEG 41KT 4226 8975

$$

ERVIN
000 
WWUS53 KDVN 081552
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1051 AM CDT SUN JUN 8 2008

ILC015-081601-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
CARROLL IL-
1051 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS AND 
BRIEF HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
      4249 8940
TIME...MOT...LOC 1551Z 255DEG 41KT 4229 8957

$$

ILC177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-
1051 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN STEPHENSON COUNTY...

AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR FREEPORT
ALBERTUS AIRPORT...OR NEAR FREEPORT...MOVING EAST AT 47 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAKOTA
DORNINK AIRPORT...AFOLKEY...WINNESHIEK...GERMAN VALLEY...DAKOTA...
RIDOTT CORNERS...RIDOTT...LOST LAKE...ROCK GROVE...ROCK CITY AND
DAVIS

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
      4249 8940
TIME...MOT...LOC 1551Z 255DEG 41KT 4229 8957

$$

ERVIN
000 
WWUS53 KDVN 081602
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1102 AM CDT SUN JUN 8 2008

ILC177-081612-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-
1102 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEPHENSON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
      4249 8940
TIME...MOT...LOC 1602Z 255DEG 41KT 4231 8940

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 8, 6:06 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 AM CDT SUN JUN 8 2008

.SYNOPSIS...
LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS
NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO
THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR
SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER
TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES
INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY
PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND.

..HAASE..

&&

.SHORT TERM...TONIGHT AND MONDAY...
FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO
CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY
STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS
WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA.
OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT.

WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS
ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY
RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY
ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL
PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE
CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY...
UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING
BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK
GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN
UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT.
THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM
JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND
INTO NEXT WEEKEND.

..HAASE..

&&

.AVIATION...
SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING...
ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA
CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS
ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO
FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH
INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT
AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO
MVFR EXCEPT IFR CONDITIONS WITH STORMS.      ..05..

&&

.HYDROLOGY...
FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY
SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE
EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY
INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF
PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS
NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN
IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL
WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.
&&

HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT SUN JUN 8 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
445 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING
WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO
POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY
RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY
FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST
MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL
SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS
THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN
IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING.

THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.
IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY
RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER
FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN
THE LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

HAASE

In the hours before

Local storm report, Jun 8, 9:59 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND GST     LOWDEN                  41.86N 90.92W
06/08/2008  M50 MPH          CEDAR              IA   CO-OP OBSERVER

            STRONG WINDS BETWEEN 40 AND 50 MPH LASTED 10 MINUTES.

&&

ELLIOTT
Local storm report, Jun 8, 10:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       NEW VIENNA              42.55N 91.11W
06/08/2008  M2.25 INCH       DUBUQUE            IA   EMERGENCY MNGR

&&

ELLIOTT
Local storm report, Jun 8, 10:04 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       HOLY CROSS              42.60N 91.00W
06/08/2008  M2.50 INCH       DUBUQUE            IA   EMERGENCY MNGR

&&

ELLIOTT
Local storm report, Jun 8, 10:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND GST     1 N LONG GROVE          41.71N 90.58W
06/08/2008  E50 MPH          SCOTT              IA   NWS EMPLOYEE

            WIND GUST OF 40 TO 50 MPH.

&&

ELLIOTT
Local storm report, Jun 8, 10:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     3 N DEWITT              41.87N 90.55W
06/08/2008                   CLINTON            IA   TRAINED SPOTTER

            WIND GUST ESTIMATED UP TO 60 MPH DOWNED 2 TO 3 INCH
            DIAMETER BRANCHES.

&&

12
Local storm report, Jun 8, 10:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND GST     DEWITT                  41.82N 90.55W
06/08/2008  E60 MPH          CLINTON            IA   NWS EMPLOYEE

            55 TO 60 MPH.

&&

ELLIOTT

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:18 PM CDTRiver Flood WarningDVNStephenson18 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJo Daviess12 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJo Daviess14 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNCarroll, Jo Daviess10 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island, Whiteside15 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island, Whiteside17 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island16 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island20 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMercer, Rock Island21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMercer, Rock Island21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNHancock26 days
Jun 8, 8:58 AM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson32 min
Jun 8, 10:00 AM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess45 min
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside47 days
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island28 days
Jun 8, 10:55 AM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam, Whiteside65 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.